I had awful side effects and couldn’t eat because of the nausea. After speaking to my pharmacist, she told me I could just stop taking it since I was only on 5 mg for 6 days. I instantly felt better on the 7th day when I didn’t take it. So clearly this drug is not for me. Today is the second day not on it and I still feel better but still have quite a bit of the nausea/upset stomach... how long before this goes away? Is there still some of the drug in my system that could be causing this?
Hi LWells17 yes you can still feel some of the withdrawals, But we are all different in most cases I would say about another week and it should be out of your system. But more than likely whatever you are using it for will more than likely come back. With this medication it is common for the Cipralex to cause the symptoms you are having but with continued use those go away in 1 to 2 weeks then as you build up your blood level you start to feel better without all the side effects so you should make sure that you talk to your doctor about what your doing. I do hope you get to feeling better but on these type of medications, it is very common to have these nasty side effects for a week or two and then you start to feel better as the side effects go away and you start to reach the right blood level of the medication. Hope you start feeling better soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2011 • 1 answer
Posted 5 May 2012 • 1 answer
Posted 29 Sep 2015 • 4 answers
Posted 7 Nov 2015 • 1 answer
Posted 9 Dec 2017 • 0 answers